# SDR 20010410AP029

- Difficulty date: February 18, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N137GA
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 1143840045
- Part serial: 1142
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9323 - TPA/RSW - DURING FLIGHT, UNKNOWN ODOR IN THE COCKPIT.  REMOVED AND REPLACED CONDENSER BLOWER.  (M)
